# SDR BSYA2010051

- Difficulty date: December 28, 2010
- Submitted: January 6, 2011
- Operation: Air carrier
- Aircraft: N474AN
- Make and model: Lear 35A
- Aircraft serial: 295
- Aircraft time: 16,515 hours, 12,570 cycles
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Vertical Gyro
- Part number: 50112041
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AIRCRAFT DEPARTED LCK WHEN THE V-G MONITOR LIGHT CAME ON, RETURNED TO LCK.  MAINTENANCE REMOVED AND REPLACED VERTICAL GYRO, OPS CHECKED GOOD.
